# SDR DALA2018042102735

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM HAS A CRACKED VERTICAL INTERCOSTAL ATTACH ANGLE AT BS 660, RBL 48.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-40-02, 51-30-01, AND DWG 143N5140, REV PL, REV BJ.
